# SDR UALA2009031000183

- Difficulty date: January 15, 2009
- Submitted: January 18, 2010
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 63,901 hours, 18,590 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT COVER STRIP IN FRONT OF CLOSET 340 IS DETACHED FROM FLOOR. SECURED EMERGENCY LIGHT STRIP LENS.
